# SDR AALA972393

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION OIL FLOOR SUPPORT AT FRAME 63 BETWEEN ROLLER TRAYS 2 AND 3.  REMOVED AND REPLACED DAMAGED SECTION PER SRM 54-74-40.  (M)
